Header

UZH-Logo

Maintenance Infos

Nonautonomous parabolic equations involving measures


Amann, H (2005). Nonautonomous parabolic equations involving measures. Journal of Mathematical Sciences (New York), 130(4):4780-4802.

Abstract

In the first part of this paper, we study abstract parabolic evolution equations involving Banach space-valued measures. These results are applied in the second part to second-order parabolic systems under minimal regularity hypotheses on the coefficients.

Abstract

In the first part of this paper, we study abstract parabolic evolution equations involving Banach space-valued measures. These results are applied in the second part to second-order parabolic systems under minimal regularity hypotheses on the coefficients.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

57 downloads since deposited on 29 Nov 2010
22 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Physical Sciences > General Mathematics
Physical Sciences > Applied Mathematics
Language:English
Date:2005
Deposited On:29 Nov 2010 16:26
Last Modified:29 Jul 2020 19:40
Publisher:Springer
ISSN:1072-3374
Additional Information:The original publication is available at www.springerlink.com
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s10958-005-0376-8
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2065496
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1159.35386

Download

Green Open Access

Download PDF  'Nonautonomous parabolic equations involving measures'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 376kB
View at publisher